# SDR RAIA201007100001

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 26,159 hours, 24,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED NR 1 PACK HAS OILY SMELL AND HAZE IN COCKPIT.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND A BROKEN COUPLING.  REMOVED AND REPLACED COUPLING.  SYSTEM OPS CHECKED GOOD.
